izpis_h1_title_alt

Positive solutions for nonlinear Neumann problems with singular terms and convection
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (337,30 KB)

Abstract
We consider a nonlinear Neumann problem driven by the p-Laplacian. In the reaction we have the competing effects of a singular and a convection term. Using a topological approach based on the Leray-Schauder alternative principle together with suitable truncation and comparison techniques, we show that the problem has positive smooth solutions.

Language:English
Keywords:singular term, convection term, nonlinear regularity, nonlinear maximum principle, Leray-Schauder alternative theorem, fixed point theory
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2020
Number of pages:str. 1-21
Numbering:Vol. 136
UDC:517.956
ISSN on article:0021-7824
DOI:10.1016/j.matpur.2020.02.004 Link is opened in a new window
COBISS.SI-ID:18927193 Link is opened in a new window
Views:136
Downloads:72
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Journal de Mathématiques Pures et Appliquées
Shortened title:J. math. pures appl.
Publisher:Bachelier
ISSN:0021-7824
COBISS.SI-ID:25698560 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back